# SDR AWXA200602019

- Difficulty date: November 26, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R-2 DOOR CUT OUT SURROUND STRUCTURE, UPPER FORWARD STUB FRAME CRACKED, B/S 954, RBL 60, WL 262.  REPLACED R-2 DOOR CUT OUT SURROUND STRUCTURE, UPPER FORWARD STUB FRAME, B/S 954, RBL 60, WL 262 IAW B737-300 SRM 51-40-02.
